# SDR CALA2017100603524

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 75,986 hours, 29,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST MESSAGE, BATTERY EMERGENCY LIGHT,  REPLACED THE MID LEFT BATTERY IAW MM 33-51-38. BATTERY CHECKED GOOD.
